Shown: posts 1 to 3 of 3. This is the beginning of the thread.
Posted by porkpiehat on January 22, 2011, at 13:26:20
Haven't been on the board for some time b.c. I thought I was happy with my mix. ruh-roh.
When they switched my generic lamictal a year ago I spent a good month in nearly suicidal mood swings and sudden bouts of fury...And I wasn't being treated for mood swings to begin with. I was about to switch back when it subsided and the daily tension headaches I had been living with for three years went away! I also found I was less cognitively impaired. Woohoo!
Noticing that I was feeling more inexplicably labile and angry, I switched back to the other generic last month. Again...weeks of crazy mood swings. They are subsiding, but the headaches are back, I am prone to manic-y ruminations, memory loss, it's hard to read, and my libido bottomed out.
It seems that this generic may be more potent (my social functioning and motivation is higher), but that potency has nasty SE's
I am unsure whether to switch back or maybe even taking a combination of the two to try and even things out. I know my pdoc would call this "voodoo" and I can see him rolling his eyes right now.
I am sooo sensitive to med changes even though these generics are supposed to be equivalent. Anyone have similar experiences/suggestions?
BTW I am also taking 25 mgs Celexa in the morning and 5mg buspar at night. I take the lamotrigine 100mg morning and night. I also take Atripla for HIV.
Posted by Conundrum on January 22, 2011, at 14:13:12
In reply to Lamictal generics...switching and headaches, posted by porkpiehat on January 22, 2011, at 13:26:20
Pork Pie Hat is a good song. Hope someone here can give you some good advice, sorry for the distraction.
Posted by Porkpiehat on January 22, 2011, at 17:50:16
In reply to Re: Lamictal generics...switching and headaches » porkpiehat, posted by Conundrum on January 22, 2011, at 14:13:12
So to slim down my bloated earlier post, I think my current question would be: would it be Ok to combine the two generics at least to ween back to the old one or even maintain the mix? I'm not looking forward to another month of lability but the headaches and spaciness gotta go. I was thinking of having doc prescribe klonopin to get me through.
There. Slightly less bloated.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.